# SDR ASOA2016022014541

- Difficulty date: February 20, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSSBEAM 559 + 80 AND RBL 9.  REMOVED CORROSION IAW SRM 51-21-06.  REWORKED WITH THE ALLOWABLE DAMAGE LIMITS OF SRM 53-51-15-01 AND SRM 53-00-00-01, FIG 102.
